Fibrations and classifying spaces : an axiomatic approach II
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 39 (1998) no. 3, p. 181-203
@article{CTGDC_1998__39_3_181_0,
     author = {Booth, Peter I.},
     title = {Fibrations and classifying spaces : an axiomatic approach II},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {39},
     number = {3},
     year = {1998},
     pages = {181-203},
     zbl = {0917.55009},
     mrnumber = {1641846},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1998__39_3_181_0}
}
Booth, Peter I. Fibrations and classifying spaces : an axiomatic approach II. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 39 (1998) no. 3, pp. 181-203. http://www.numdam.org/item/CTGDC_1998__39_3_181_0/

A.G. Allaud, On the classification of fiber spaces, Math. Z. 92 (1966), 110-125. | MR 189035 | Zbl 0139.16603

B1 P.I. Booth, Local to global properties in the theory of fibrations, Cahiers de Topologie et Géométrie Différentielle Catégoriques, XXXIV-2 (1993), 127-151. | Numdam | MR 1223656 | Zbl 0782.55006

B2 P.I. Booth, Fibrations and classifying spaces: an axiomatic approach I, to appear, Cahiers de Topologie et Géométrie Différentielle Catégoriques. | Numdam | MR 1631371 | Zbl 0906.55010

B3 P.I. Booth, Fibrations and classifying spaces: overview and examples (to appear). | Numdam | Zbl 0991.55010

B4 P.I. Booth, On the geometric bar construction and the Brown representability theorem, to appear, Cahiers de Topologie et Géométrie Différentielle Catégoriques. | Numdam | MR 1663342 | Zbl 0926.55011

BHM P.P. Booth, P. Heath, C. Morgan and R. Piccinini, H-spaces of self-equivalences of fibrations and bundles, Proc. London Math. Soc. 49 (1984), 111-124. | MR 743373 | Zbl 0525.55005

BH P.P.I. Booth, P.R. Heath and R.A. Piccinini, Characterizing universal fibrations, Lecture Notes in Math. vol. 673 (1978), 168-184, Springer-Verlag, Berlin. | MR 517091 | Zbl 0392.55006

D.A. Dold, Partitions of unity in the theory of fibrations, Ann. of Math. 78 (1963), 223-255. | MR 155330 | Zbl 0203.25402

M.J.P. May, Classifying spaces and fibrations, Mem. Amer. Math. Soc. vol.155, Providence, 1975. | MR 370579 | Zbl 0321.55033

S.E.H. Spanier, Algebraic Topology, McGraw-Hill, NewYork, 1966. | MR 210112 | Zbl 0145.43303

V.R.M. Vogt, Convenient categories of topological spaces for homotopy theory, Arch. Math XXII (1971), 545-555. | MR 300277 | Zbl 0237.54001